# SDR CALA2018010500024

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 91,501 hours, 12,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 31031
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR DENTED.   HF EC ACCOMPLISHED AND FOUND TO BE SMOOTH AND CRACK FREE, WITHIN LIMITS IAW 52-30-01 P112.
